Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 72, NWS Lake Charles, LA

July 30, 20196 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jul 30, 2019, 12:45 PM CDT for 6 parishes in Louisiana. It was in force for 2 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2019, 12:45 PM CDT (17:45 UTC)
Expired
Jul 30, 2019, 2:45 PM CDT
In force
2 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Allen Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA

What was reported inside it

TimeReportWhereRemark
Jul 30, 12:55 PM CDTFLASH FLOODAlexandria, LASOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING ON PRESCOTT ROAD IN ALEXANDRIA.
Jul 30, 12:55 PM CDTFLASH FLOODTioga, LASOCIAL MEDIA IMAGES SHOWED SEVERAL AREAS OF STREET FLOODING IN THE TIOGA AREA
Jul 30, 12:56 PM CDTFLASH FLOODAlexandria, LASOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING NEAR MARTIN PARK IN ALEXANDRIA.
Jul 30, 1:06 PM CDTFLASH FLOODAlexandria, LASOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING ON LINDA STREET IN ALEXANDRIA
Jul 30, 1:14 PM CDTFLASH FLOODPineville, LASOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING PINEVILLE NEAR BULHOW
Jul 30, 1:20 PM CDTFLASH FLOODWoodworth, LAPUBLIC SENT A VIDEO OF FLOODING ON DAN TRIPPLETT RD IN WOODWORTH.
Jul 30, 1:27 PM CDTFLASH FLOODAlexandria, LASOCIAL MEDIA IMAGES SHOWED SIGNIFICANT FLOODING ON TEXAS AVENUE IN ALEXANDRIA.
Jul 30, 1:30 PM CDTFLASH FLOODElizabeth, LASOCIAL MEDIA IMAGES SHOWED STREET FLOODING IN ELIZABETH.
Jul 30, 1:35 PM CDTFLASH FLOODAlexandria, LASOCIAL MEDIA IMAGES REVEALED FLOODING ON BALL LANE IN ALEXANDRIA.
Jul 30, 1:42 PM CDTFLASH FLOODBunkie, LASOCIAL MEDIA IMAGES SHOWED PICTURES AND VIDEO OF FLOODING IN BUNKIE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2412 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

517 
WGUS54 KLCH 301745
FFWLCH
LAC003-009-039-079-097-115-301945-
/O.NEW.KLCH.FF.W.0072.190730T1745Z-190730T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1245 PM CDT Tue Jul 30 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Rapides Parish in central Louisiana...
  Evangeline Parish in central Louisiana...
  Avoyelles Parish in central Louisiana...
  Northwestern St. Landry Parish in central Louisiana...
  Southeastern Vernon Parish in west central Louisiana...
  Northeastern Allen Parish in southwestern Louisiana...

* Until 245 PM CDT.

* At 1242 PM CDT, Doppler radar indicated thunderstorms across the 
  warned area. Two to six inches of rain have fallen. Rainfall is 
  beginning to diminish but flash flooding continues to be likely as 
  additional rainfall is expected and runoff from earlier rains 
  continues.

* Some locations that will experience flooding include...
  Alexandria, Pineville, Oakdale, Ville Platte, Marksville, Bunkie,
  Mamou, Simmesport, Glenmora, Boyce, Moreauville, Cheneyville,
  Elizabeth, Turkey Creek, Hineston, Bordelonville, Alexandria
  International Airport, Morrow, Pitkin and Grant.

Additional rainfall amounts of up to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3145 9229 3124 9237 3108 9228 3122 9199
      3123 9192 3127 9195 3130 9191 3126 9183
      3123 9179 3119 9168 3114 9172 3105 9172
      3098 9180 3089 9180 3068 9211 3051 9240
      3077 9298 3088 9298 3141 9270 3139 9265

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 11:53 AM CDT, 52 minutes earlier.

Area forecast discussion, Jul 30, 11:53 AM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1153 AM CDT Tue Jul 30 2019

.UPDATE...
Apologies for the delayed update as conditions have been rather
active this morning. A potent convective complex has been moving
acrs cntl LA, producing heavy rainfall with high rainfall rates as
well as some isolated pockets of strong to marginally svr storms.
This activity was occurring in association with a midlevel impulse
combined with strong divergence aloft and a weak boundary/remnant
outflow bisecting the area from SW to NE. This system is expected
to travel west to southwest acrs the area today, with heavy
rainfall and possible flooding the primary impacts, although
isolated strong wind gusts will also be possible. Some storms
could approach svr limits but the threat for svr weather will be
isolated at best.

Updated POPS/WX this morning to reflect radar trends and latest
CAM guidance. Given the widespread rainfall acrs cntl LA this
morning and additional showers still traversing the area as well
as cloud cover, temperatures acrs cntl LA have been running cooler
than fcst and are not expected to climb much today. Updated
temperatures to account for obs and lowered aftn highs a few
degrees primarily acrs the eastern half of the area.

24

&&

.PREV DISCUSSION... /issued 615 AM CDT Tue Jul 30 2019/

AVIATION...Areas of rain with scattered storms are over the
region this morning, however minimal impact is occurring around
the terminals at the current time. This will change as the morning
progresses and coverage increases. Storms will remain in vicinity
through the day with periodic lower vis and ceilings possible.
Conditions will improved this evening with the decrease in diurnal
heating and a decrease in coverage. Winds will generally light
and southwest during the period.

05

PREV DISCUSSION... /issued 422 AM CDT Tue Jul 30 2019/

DISCUSSION...

Short Term [Today through Wednesday]

GOES 16 upper level water vapor imagery indicates a trough
digging into the Mississippi River Valley this morning. At the
surface, a cold front extended from the Great Lakes southwestward
into Central Oklahoma. Both of these features are expected to
continue pushing into the lower portions of the Mississippi River
Valley and into the CWA today. Both the 00Z KLCH sounding and
satellite observations indicate that PWATs across the CWA are
sitting around 2". The combination of surface and upper level
support for ascent with this deep layer moisture will result in
numerous showers and thunderstorms across the region today.
Locally heavy rainfall will be possible with any of the stronger
showers and thunderstorms. As a result, WPC has highlighted the
entire area in a Marginal Risk for flash flooding.

Convection is expected to decrease in coverage with the loss of
daytime heating at sunset. However, the combination of the upper
level trough, associated surface front, and PWATs of 1.5"-2" will
persist through tonight and into Wednesday. Therefore, slight
chance PoPs were keep through the entire overnight period. Daytime
heating during the day Wednesday will likely result in another
round of numerous showers and thunderstorms from mid-morning into
the early evening hours. Convection should then dissipate by late
Wednesday evening.

Long Term [Thursday through Tuesday]

Model guidance is in general agreement that an amplified upper
level height pattern will be in place across the CONUS with a
trough axis centered along the Appalachians and a ridge axis over
the Rockies. The CWA is forecast to be squished between these two
features through the weekend. While this will result in some upper
level subsidence over the region, PWAT values are forecast to
remain near to slightly above normal. Therefore, convection will
become less widespread on Thursday but the typical summertime
diurnal pattern of convection will continue through the weekend.

There are some indications that early next week the trough axis
will retrograde back towards the region as a shortwave digs
southward from the Canadian Prairies. This could potentially
support increasing chances for convection during the early to
middle part of next week. However, the is a fair amount of
amplitude uncertainty in the trough during this time frame. For
now, maintained climatological PoPs for the later half of the
forecast and will wait to see if a better consensus develops with
respect to the evolution of the upper level trough early next
week.

MARINE...

Scattered to numerous thunderstorms are expected, mainly from mid
morning onward as an upper level trough moves over the region.
Severe weather is not expected and the main threat from any
thunderstorms will be cloud to water lightning and gusty winds.
The upper level trough will remain over the region for much of the
upcoming week. As a result, there will be daily chances for
showers and thunderstorms, mainly late at night into the morning
hours. Meanwhile, the pressure gradient is expected to remain weak
over the coastal waters. This will cause winds and seas to be
light through early next week.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  81  71  89  72 /  80  30  40  10
LCH  86  74  88  73 /  80  30  60  20
LFT  81  72  88  73 /  80  20  60  20
BPT  89  75  88  75 /  70  30  50  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

PUBLIC...24
Hazardous weather outlook, Jul 30, 3:33 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
333 AM CDT Tue Jul 30 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-310845-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
333 AM CDT Tue Jul 30 2019

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and Tonight.

Numerous showers and thunderstorms are expected across the region
today. Severe weather is not expected and the main threat from
thunderstorms will be cloud to ground lightning. In addition to
lightning, locally heavy rainfall will be possible and could result
in isolated flooding today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered to numerous showers or thunderstorms can be expected
again Wednesday before coverage begins tapering downward through the
weekend. No severe weather is expected but some storms are expected
to produce locally heavy rain and frequent cloud to ground
lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-310845-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
333 AM CDT Tue Jul 30 2019

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms are expected, mainly from mid
morning through the rest of today and tonight. Severe
weather is not expected and the main threat from any thunderstorms
will be cloud to water lightning and gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered thunderstorms are expected through much of the
period, especially late at night and in the early morning. Severe
weather is not expected and the main threat from any thunderstorms
will be cloud to water lightning and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 30, 8:32 AM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
832 AM CDT Tue Jul 30 2019

LAZ028-029-032-301415-
Avoyelles LA-Evangeline LA-Rapides LA-
832 AM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHEASTERN EVANGELINE
AND WESTERN AVOYELLES PARISHES UNTIL 915 AM CDT...

At 831 AM CDT, Doppler radar was tracking a strong thunderstorms
over Alexandria International Airport, moving southeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Boyce, Cheneyville,
Alexandria International Airport, Effie, Lena, Ball, Colfax, Mansura,
Lecompte, Hessmer, Tioga, Timber Trails, Esler Regional Airport,
Flatwoods, Lake Ophelia National Wildlife Refuge and Kingsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3150 9268 3145 9271 3139 9266 3148 9220
      3147 9216 3141 9215 3136 9208 3133 9208
      3134 9203 3132 9200 3128 9202 3127 9199
      3122 9199 3125 9196 3123 9192 3129 9193
      3128 9187 3081 9224 3139 9289 3152 9272
TIME...MOT...LOC 1331Z 308DEG 17KT 3133 9252

K. Kuyper
Special weather statement, Jul 30, 9:17 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
917 AM CDT Tue Jul 30 2019

LAZ027>029-031>033-043-301515-
Acadia LA-St. Landry LA-Avoyelles LA-Evangeline LA-Allen LA-
Vernon LA-Rapides LA-
917 AM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...NORTH
CENTRAL ACADIA...AVOYELLES...NORTHWESTERN ST. LANDRY...EAST CENTRAL
VERNON AND NORTHEASTERN ALLEN PARISHES UNTIL 1015 AM CDT...

At 917 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cheneyville, moving southeast at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Alexandria, Opelousas, Pineville, Eunice, Oakdale, Ville Platte,
Marksville, Bunkie, Mamou, Simmesport, Glenmora, Moreauville,
Cheneyville, Turkey Creek, Hineston, Bordelonville, Alexandria
International Airport, Morrow, Effie and Ball.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3147 9217 3142 9216 3133 9208 3134 9204
      3133 9201 3129 9203 3127 9200 3122 9199
      3123 9192 3127 9195 3130 9191 3118 9169
      3115 9173 3106 9173 3099 9181 3082 9182
      3039 9226 3107 9299 3140 9260 3148 9220
TIME...MOT...LOC 1417Z 314DEG 15KT 3095 9232

K. Kuyper
Special weather statement, Jul 30, 10:14 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1014 AM CDT Tue Jul 30 2019

LAZ027-028-031>033-043-301600-
Acadia LA-St. Landry LA-Evangeline LA-Allen LA-Vernon LA-Rapides LA-
1014 AM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...
EVANGELINE...NORTHWESTERN ACADIA...NORTHWESTERN ST. LANDRY...
SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN PARISHES UNTIL 1100 AM
CDT...

At 1013 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Gardner to near Reddell.
Movement was south at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Opelousas, Eunice, Oakdale, Ville Platte, Church Point, Mamou,
Basile, Glenmora, Elizabeth, Turkey Creek, Hineston, Pitkin, Pine
Prairie, Washington, Chataignier, Mowata, Bayou Chicot, Prairie
Ronde, Maxie and Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3087 9224 3085 9224 3085 9222 3060 9204
      3024 9241 3100 9306 3137 9261
TIME...MOT...LOC 1513Z 007DEG 9KT 3122 9261 3066 9251

24
Special weather statement, Jul 30, 11:02 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1102 AM CDT Tue Jul 30 2019

LAZ027>033-042-043-301700-
Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA-
1102 AM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAPIDES...NORTHEASTERN
JEFFERSON DAVIS...NORTHEASTERN BEAUREGARD...EVANGELINE...NORTHWESTERN
ACADIA...SOUTHWESTERN AVOYELLES...NORTHWESTERN ST. LANDRY...
SOUTHEASTERN VERNON AND ALLEN PARISHES UNTIL NOON CDT...

At 1102 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grant, or near Mittie, moving south at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oakdale, Ville Platte, Bunkie, Mamou, Basile, Oberlin, Glenmora,
Elton, Cheneyville, Elizabeth, Turkey Creek, Sugartown, Hineston,
Pitkin, Mittie, Grant, Pine Prairie, Lecompte, Evergreen and Bayou
Chicot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3133 9277 3092 9199 3037 9262 3078 9320
TIME...MOT...LOC 1602Z 338DEG 9KT 3079 9287

K. Kuyper
Special weather statement, Jul 30, 12:03 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1203 PM CDT Tue Jul 30 2019

LAZ027-028-030-031-041-042-301800-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-Vernon LA-
Rapides LA-
1203 PM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...
NORTHWESTERN JEFFERSON DAVIS...EASTERN BEAUREGARD...NORTHEASTERN
CALCASIEU...SOUTHEASTERN VERNON AND ALLEN PARISHES UNTIL 100 PM
CDT...

At 1202 PM CDT, Doppler radar was tracking a strong thunderstorm over
Reeves, moving southwest at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lake Charles, Oakdale, Kinder, Oberlin, Elton, Elizabeth, Fenton,
Reeves, Dry Creek, De Ridder, Sugartown, Ragley, Pitkin, Mittie, Fort
Polk, Grant, Deridder, Topsy, Lebleu Settlement and Gillis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3111 9289 3094 9264 3047 9263 3030 9291
      3027 9305 3028 9317 3034 9324 3052 9332
      3081 9332 3112 9316
TIME...MOT...LOC 1702Z 028DEG 15KT 3053 9303

K. Kuyper

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:03 AM CDTAreal Flood AdvisoryLCHAvoyelles3 hr
Jul 30, 7:34 AM CDTFlash Flood WarningLCHAvoyelles3 hr
Jul 30, 8:32 AM CDTSpecial Weather StatementLCHRapides43 min
Jul 30, 9:17 AM CDTSpecial Weather StatementLCHAvoyelles, Evangeline, Rapides58 min
Jul 30, 9:26 AM CDTAreal Flood AdvisoryLCHAvoyelles, Rapides2 hr
Jul 30, 9:47 AM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry58 min
Jul 30, 10:14 AM CDTSpecial Weather StatementLCHAcadia, Evangeline, Rapides46 min
Jul 30, 10:34 AM CDTSevere Thunderstorm WarningLCHRapides26 min
Jul 30, 10:41 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon2 hr
Jul 30, 10:43 AM CDTTornado WarningLCHAllen32 min
Jul 30, 11:02 AM CDTSpecial Weather StatementLCHAllen, Evangeline, Rapides58 min
Jul 30, 11:32 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard58 min
Jul 30, 12:03 PM CDTSpecial Weather StatementLCHAllen57 min
Jul 30, 12:37 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu10 days
Jul 30, 2:01 PM CDTAreal Flood AdvisoryLCHCalcasieu119 min
Jul 30, 2:45 PM CDTFlash Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more3 hr
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAllen3 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAllen, Jefferson Davis4 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHCalcasieu21 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAllen4 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.